# SDR 07FDEA02437

- Difficulty date: July 11, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 46,085 hours, 21,034 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT, LT INNER FUEL GAUGE READ 5 K LESS THAN RT. RAN CK LIST RESET SYSTEM C/B'S IAW QRH STILL SHOWED IMBALANCE.  DIVERTED DUE TO SUSPECTED LEAK.  WING DIPPED ON FINAL AS IF RIGHT WING WAS HEAVY.  GAUGES SHOWED 6000 LB LOSS IN LEFT INNER IN CHOCKS.  CK'D STICKS ON LT AND RT INNER LT INNER APPROX 5000 LESS THAN RT.  TESTED  FUEL QTY SYS PER M/M 28-42 -00-05 FAULTS LA,111,122  ,952.  FUELED A/C TO 40000 WHILE TAKING READING LT INNER JUMPED 5000 HIGHER WITH NO FUEL BEING ADDED AND TOTALIZER SHOWED 45000 TRANSFERRED FUEL OUT OF LT INNER AND FUELED LT INNER TO KNOWN QTY FROM RT INNER.  RAN ALL PUMPS AND CK'D FOR MIGRATION NONE NOTED FUELED LT INNER TO 26000 AND CK'D FOR LEAKS.  NONE NOTED.
